# SDR SWAA2024110154667

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 43,988 hours, 26,936 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER AFT SLIDER FORWARD GUIDE CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER AFT SLIDER FORWARD GUIDE PER AMM 20-50-11
